# SDR SCNA20170201050

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT LANDING GEAR SUPPORT STUCTURE HAS CLAMP WITH WORN INSULATION AS MARKED. REMOVED AND REPLACED WITH NEW ADEL CLAMP INBD OF NR 2 ENGINE REAR SPAR.
